MAUDE Adverse Event Report: SOMATOM GO.ALL; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SOMATOM GO.ALL; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11061630
Medical Device Problem Code Inadequate or Insufficient Training (1643)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter's telephone number: (b)(6).Siemens conducted a thorough technical investigation of the reported event.The investigation did not reveal a design problem.Depending on the scan parameters used, the system load may vary considerably, and the time needed to cool may change as well.There was no device malfunction.Siemens proposed that the customer use different scan parameters (e.G., decrease eff.Mas, decrease kv, reduce entries for auto range or enable autokv).No further action is warranted.
 
Event or Problem Description
It was reported to siemens that the system required a relatively long tube cooling time after a ct head exam (polytrauma scan) of a critical patient.There was no patient injury or adverse event reported, however, the user alleged that a delay in diagnosis could have serious health consequences for an emergency patient.This report has been submitted with an abundance of caution.The reported event occurred in (b)(6).

Brand Name
SOMATOM GO.ALL
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
MDR Report Key11877092
Report Number3004977335-2021-78388
Device Sequence Number1009295
Product Code JAK
UDI-Device Identifier04056869151564
UDI-Public04056869151564
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11061630
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2021
Initial Report FDA Received Date05/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age42 YR